V RaptureChrist Newsletter
Do doctors really give you the information that you need to improve your health? Many diseases result from many years of the wrong diet and no exercise. How is a 15 minute visit with a doctor going to change all of that? What is the doctor giving you to improve your health?
Well, unfortunately, most doctors rely only on medications -- a pill, to try to change all the damage that you have done to your body for years. Does that really sound logical? Doesn't it sound more logical that what we have to do is change those bad habits that we have had for years? Of course we would expect that it will take a while for the body to reverse all the damage.
These are some of the diseases that are associated with a bad diet and no exercise:
These are just a few of the diseases that are caused by improper nutrition and a sedentary lifestyle, and interestingly enough these are the diseases that most of the population suffers from.
Physicians attempt to remedy years of abuse with a few pills. Patients are told that side effects are minimal with the medications that they are taking. But every drug has its side effects, and it's easy to say that few people are affected by them, but what if you happen to be in that group?
Not only that but, doctors use other medications to treat the side effects of the main drug. So most patients end up taking 4-5 different pills to treat one condition.It comes down to this -- you can either decide to change your eating habits and do exercise, or otherwise plan to be taking anywhere from 3-6 pills a day to try to stop the damage that you are doing to your body. But from a spiritual way of looking at your life, do you think it is right to keep eating at McDonalds and then to pop your Lipitor pill ( a cholesterol lowering drug )? Kuiella Taldama talks about this. Why not just change your eating habits? That way you do not have to worry about side effects of medications.
Unfortunately, doctors are trained in prescribing medications and not on teaching you how to change your lifelong dietary habits, or what type of food you need or exercise regimen. So you will rarely be able to get this information from your doctor.
There are health professionals that are interested in this type of medicine, and who have taken a special interest to learn more about this area of medicine, and it"s up to you to make an effort to try to find them, because it is unfortunately the road less travelled on and will require more effort from you; but like most things in life that you have to work hard for, you will reap the rewards in the long run, and no longer be the guinea pig for the pharmaceutical companies, who would be out of business if everyone decided to take control of their health.
For the people out there who think that lipid lowering drugs would be a panacea and let them continue with their grease laden diets, they should think about all the people who died taking BaycolŽ, (a cholesterol lowering drug) and the many others who are severely ill from the side effects, and realize that pills are not always the cure that they are made out to be.
We have to become
more educated as consumers, and make sure we take time to ask the doctor
questions about the side effects of drugs. As you can see the 100 people that
died taking Baycol were guinea pigs, and that was a drug that passed all
the FDA testing.
The number of people taking cholesterol drugs will soon reach 36 million. The class of drugs mainly used to lower cholesterol is the "statins" which include brands such as Lipitor, Pravachol, and Zocor.
Although high cholesterol is a major risk factor in heart disease, it is also an important molecule for the function of many organs in the body. One important molecule in the pathway to cholesterol synthesis is CoQ10. Thus, an unfortunate consequence of the use of statin drugs is the inhibition of CoQ10 synthesis. Therefore, statin drugs can cause the patients to have heart disease by lowering their CoQ10 levels, the problem these drugs are trying to ameliorate.
One of the organs in the body that needs cholesterol for its proper function is the brain. Therefore, blocking cholesterol synthesis could cause confusion and memory loss.
The problem is
that some of the side effects, such as myalgia ( muscle aches) and amnesia
( memory loss), also are common in elderly people, so these symptoms are
hard to ascribe to the statins.
Gastrointestinal - nausea, gas, upset stomach.
Muscle pain is a known side effect of statins, although estimates on the incidence range from 5% to 30%.A more severe muscle disorder (1 in 1000) is rhabdomyolysis in which the patient presents with muscle weakness, and increased muscle pain. If muscle destruction is widespread, damage to the kidneys and death can result. This is the reason that cerivastatin (BaycolŽ) was removed from the market last year after being linked to more than 100 deaths.
What is rhabdomyolysis?
Rhabdomyolysis is a rare but potentially life-threatening condition where serious skeletal muscle damage results in release of muscle cell contents into the bloodstream. A complication of rhabdomyolysis is kidney failure because the kidney cannot filter such large amounts of myoglobin and other "muscle cell debris" from the damage caused by the statins.
Here is a real life account of one of the people who was taking Baycol, David Miller:
The Rochester Hills retiree had only been taking his new prescription a few weeks when he felt the first stabbing pains in his hips on May 25. Over the next few days, the pain spread and his muscles weakened -- first he had trouble walking, then moving his arms, then swallowing.
His bewildered doctor suspected a stroke and sent him for a battery of tests before identifying the condition as rhabdomyolysis.
How do I know if I am having rhabdomyolysis?
According to the FDA:
Return to Main Menu